# SDR SWIA201439018

- Difficulty date: August 10, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 29,974 hours, 24,917 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Main Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  REMOVED SCREW STUCK ON DOOR LEVER OPEN LOCK MECHANISM. REMOVED SCREW AND PERFORMED OPEN/CLOSE IAW AMM. NO DEFECTS FOUND.
